Doctor insights on:
Lortab Treatment Chest Pain
I have been having dysphagia and midsternal chest pain. Just had a left thyroid lobectomy 4 days ago. Lortab decreases the pain. Thoughts?
Anesthesia ; Surgery: Some medications used during induction of surgery can cause muscle pain, and should start to resolve within 7 days. Also, sometimes the surgeon needs to lean on your chest for proper positioning which can cause postoperative pain. The surgery also involves stretching many muscles in your neck which could account for the dysphagia. Nevertheless you should seek medical attention to confirm this. ...Read more
What could this be? Every time I take any pain medication (lortab, tramadol, percocet,) I get bad chills, chest pains, shortness of breath, flank pain
Check vitals: Hard to say what is happening here. However, you want to check if you are having a drug reaction to the medications that you have described. This is like an allergic reaction.You can also check your blood pressure/ pulse. If your blood pressure drops too low, you can have some of these symptoms. Lortab /percocet are opiate type drugs which are known to have a tendency to drop blood pressures. ...Read more
Chest pain: What treatment chemo or radiation? If it is radiation that you had for the chest you may have some scarring of lung may cause shortness of breath and chest pain. You may have to address this problem with your oncologist if related to therapy, if not you should see a cardiologist to rule out heart problems. ...Read more
In the third month of TB treatment. Yesterday lifted heavy weight. After that Chest pain and a bit cough started. Is it serious? What to do?
Male, 57, diabetic, getting chest pain after 4-5 minutes of walk. Pain diminishes on rest within one minute. Its stable or unstable angina? Treatment?
I have cough for about 4 weeks and I have antibiotic treatment for the first 2 weeks. Now still coughing with mucus (sometimes thick green)&chest pain?
Get reevaluated: Without discussing your symptoms and medical history with you, and examining you, it's not possible to give specific advice. Most acute coughs are due to a Viral Bronchitis, don't respond to antibiotics and slowly improve over 2-3 weeks. Sometimes the cough lasts longer. Persistent cough could also be due to inadequately treated pneumonia. See Dr for reevaluation. May or may not need a chest x-ray ...Read more
Is pulmonary HTN (moderate) could be characterized by days better than others in chest pain or discomfort& general status? + I don't get any treatment
Yes. Depends on many: Pulmonary hypertension affects not only the lungs but also the heart (as the two organs are very closely connected). Using oxygen (continuously) will generally help, but depending on the conditions of the day (heart status, blood pressure, pollution, smoke, &c) you can clearly have some days worse than others. It's important to get properly tested & have diagnosis confirmed (right heart cath). ...Read more
Should I take a full strength of chemo. When only 1/3 of the strength causes bad chest pain I have only about 15% of my heart and 20% of my kidney. I have lung cancer, the no cell cancer, with each treatment it has affected my heart. But if I don't take t
It's a choice: Nobody can make this decision for you. It is important that you have an honest and open discussion with your cancer team. You will need to ask what are the reasonable expectations from treatment vs non-treatment? Ultimately, the question only you can answer, after thorough discussion with your team, "will treatment be worse then cancer? What quality of life can I expect after treatment? ". ...Read moreSee 1 more doctor answer
Chest pain after the treatment of lymphoma? Is heart attack risk higher after lymphoma treatment?
Can a oesophageal ulcer turn in to cancer without treatment IV been having a lot of middle chest pain what are the symptoms of oesophageal cancer?
Chest pain with breathing deep for 4 days. On day 5: stinging, pulsating pain in left chest lasting 2 hours since waking up, intensity 3/10. Gone without treatment. Could this be costochondritis?
Yes, but: These symptoms could also be more serious. These symptoms could be due to clot in the pulmonary arteries (pulmonary embolism) or abnormal blood flow to the heart. The additional patient information listed with your question implies recent workup with d-dimer, ECG and chest xr, so maybe you have already been seen. If you have not yet, please see your doctor or go to the emergency department. ...Read moreSee 1 more doctor answer
Do you still have GERD after treatment? Can chest pain and shortness of breath be a symptom that your med is not working?
Gerd: We don't cure gerd. Symptoms can recur or get worse. The symptoms are not specific and be those you mention. ...Read more
My BP around 170/125 & resting heart rate around 100, chest pain, radiating from center. Altace added to meds & tests ordered. Correct treatment?
Correct class of med: Altace is an ace inhibitor- this medication class can be very helpful. Given your degree of hypertension, I would suspect this particular one (altace) may not be sufficient. I would consider another ace inhibitor such as Lisinopril which may be more helpful to control bp. ...Read more
Chest pain! Ugh! Its on the lft side of my heart where the blood comes into it....What cud b happenin? Er was no help, poor treatment, very sad sarey
- Talk to a doctor online
- Is lortab an effective treatment for chest pain?
- Lortab and sciatica pain
- Lortab vs percocet pain
- Herbal treatment for chest pain
- Amitriptyline good lortab chronic pain
- Medication lyrica lortab pain patches
- Herbal treatment for chest pain at the breastbone
- What is the best treatment for chest pain?
- Lortab treatment knees